MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation consists of review of device history record (dhr), treatment log files, and labelling.A review of the device history record (dhr) for ab2000-b/serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The log files of this event were reviewed.No instances of any errors were observed before, during, or after the treatment pass and was completed successfully.The aquabeam robotic system's instructions for use (ifu), ifu0101-00, rev.E, was reviewed.4.3.Warnings: procedure: as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include: bladder or prostate capsule perforation.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The aquabeam robotic system's ifu lists bladder perforation as a potential risk of aquablation therapy.Based on the information received, plus a review of the treatment log files, dhr, and ifu, the event is considered not to be device related.No malfunction of the aquabeam robotic system was reported.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation was informed that during the aquablation therapy, the surgeon identified a bladder diverticulum and a significantly high median lobe of the prostate.As the handpiece was advanced into the patient, the surgeon, not recognizing the resistance, pushed the tip of the handpiece through the bladder wall.The bladder perforation was immediately identified by the treating surgeon and was repaired with diathermy.The treating surgeon elected to abort the procedure and wait until the patient's bladder heals to perform aquablation.The patient was reported to be doing well and was discharged the next day.No malfunction of the aquabeam robotic system was reported.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24282592
Report Number3012977056-2026-00018
Device Sequence Number15918139
Product Code PZP
UDI-Device IdentifierB614AB20001
UDI-Public+B614AB20001/16D20230517H
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale